BibTeX record journals/mscs/HoofmanM95

download as .bib file

@article{DBLP:journals/mscs/HoofmanM95,
  author    = {Raymond Hoofman and
               Ieke Moerdijk},
  title     = {A Remark on the Theory of Semi-Functors},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {5},
  number    = {1},
  pages     = {1--8},
  year      = {1995},
  url       = {http://dx.doi.org/10.1017/S096012950000061X},
  doi       = {10.1017/S096012950000061X},
  timestamp = {Fri, 10 Jun 2011 14:42:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/HoofmanM95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}